# SDR SWAA2025062383285

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 36,778 hours, 17,852 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE; #2 ENGINE ROLLED BACK; RAN QRH DIVERTED + FLEW TO ATL W ENGINE BELOW 60%.<[01] TROUBLESHOT EEC PER FIM TASK 73-21 TASK 801; DETERMINED EEC IS AT FAULT. REMOVED AND REPLACED #2 NINE EEC IAW AMM 73-21-60. SOFTWARE COMPATIBILITY VERIFIED; OPS CHECK GOOD.
